Advanced Search
MyIDEAS: Login to save this article or follow this journal

An index formula for production economies with externalities

Contents:

Author Info

  • Mandel, Antoine

Abstract

We prove that the degree of the equilibrium correspondence of an economy with increasing returns and external effects is equal to (-1)L-1 where L is the dimension of the space of goods. This allows us to infer existence, finiteness and uniqueness results.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-4T1Y3YK-2/2/5ed9808dd9bd8984a4b0289c7e9cc713
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 44 (2008)
Issue (Month): 12 (December)
Pages: 1385-1397

as in new window
Handle: RePEc:eee:mateco:v:44:y:2008:i:12:p:1385-1397

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords: General equilibrium theory Existence of equilibrium Increasing returns Externalities Degree theory;

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Bonnisseau, J.M. & Medecin, J.-P., 2000. "Existence of Marginal Pricing Equilibria in Economies with Externalities and Non Convexities," Papiers d'Economie Mathématique et Applications, Université Panthéon-Sorbonne (Paris 1) 2000.84, Université Panthéon-Sorbonne (Paris 1).
  2. Bonnisseau, J.M., 1995. "Existence of Equilibria in Economies with Externalities and Non Convexities," Papiers d'Economie Mathématique et Applications, Université Panthéon-Sorbonne (Paris 1) 95.45, Université Panthéon-Sorbonne (Paris 1).
  3. Elena Laureana Del Mercato, 2004. "Existence of competitive equilibria with externalities : a differential viewpoint," Cahiers de la Maison des Sciences Economiques, Université Panthéon-Sorbonne (Paris 1) b04078, Université Panthéon-Sorbonne (Paris 1).
  4. Monique Florenzano, 2007. "General equilibrium," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00250167, HAL.
  5. Dierker, Egbert, 1993. "Regular economies," Handbook of Mathematical Economics, Elsevier, in: K. J. Arrow & M.D. Intriligator (ed.), Handbook of Mathematical Economics, edition 4, volume 2, chapter 17, pages 795-830 Elsevier.
  6. BONNISSEAU, Jean-Marc & CORNET, Bernard, . "Existence of equilibria when firms follow bounded losses pricing rules," CORE Discussion Papers RP -814, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  7. Jouini, Elyès, 1992. "An index theorem for nonconvex production economies," Economics Papers from University Paris Dauphine 123456789/5638, Paris Dauphine University.
  8. Gaël Giraud, 2001. "An Algebraic Index Theorem for Non-smooth Economies," Post-Print hal-00460314, HAL.
  9. Bonnisseau, Jean-Marc, 1992. "Existence of equilibria in the presence of increasing returns : A synthesis," Journal of Mathematical Economics, Elsevier, vol. 21(5), pages 441-452.
  10. Starrett, David A., 1972. "Fundamental nonconvexities in the theory of externalities," Journal of Economic Theory, Elsevier, vol. 4(2), pages 180-199, April.
  11. Bonnisseau, Jean-Marc, 2003. "Regular economies with non-ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 39(3-4), pages 153-174, June.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Antoine Mandel, 2009. "Changes in the firms behavior after the opening of markets of allowances," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-00633355, HAL.
  2. repec:hal:journl:halshs-00155783 is not listed on IDEAS
  3. Covarrubias, Enrique, 2013. "The number of equilibria of smooth infinite economies," Journal of Mathematical Economics, Elsevier, vol. 49(4), pages 263-265.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:44:y:2008:i:12:p:1385-1397. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.